RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 6, Pages 737–740 (Mi mz8259)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotics of an arithmetic sum

A. A. Karatsuba

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (266 kB)

English version:
Mathematical Notes, 1978, 24:6, 893–895

Bibliographic databases:

UDC: 511
Received: 20.06.1978

Citation: A. A. Karatsuba, “Asymptotics of an arithmetic sum”, Mat. Zametki, 24:6 (1978), 737–740; Math. Notes, 24:6 (1978), 893–895

Citation in format AMSBIB
\Bibitem{Kar78}
\by A.~A.~Karatsuba
\paper Asymptotics of an arithmetic sum
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 6
\pages 737--740
\mathnet{http://mi.mathnet.ru/mz8259}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=522405}
\zmath{https://zbmath.org/?q=an:0404.10021}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 6
\pages 893--895
\crossref{https://doi.org/10.1007/BF01140013}


Linking options:
  • http://mi.mathnet.ru/eng/mz8259
  • http://mi.mathnet.ru/eng/mz/v24/i6/p737

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Karatsuba, “Weighted character sums”, Izv. Math., 64:2 (2000), 249–263  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. A. Karatsuba, “Arithmetic problems in the theory of Dirichlet characters”, Russian Math. Surveys, 63:4 (2008), 641–690  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:171
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019